# SDR KBMA88770

- Difficulty date: August 4, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 10,448 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 420800001
- Part serial: 20119
- Condition: Inoperative
- Location: Cabin
- Part time: 317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER NOT BLOWING IN REAR.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
